# SDR USAA2011090600027

- Difficulty date: September 1, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 68,208 hours, 30,277 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367301100000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4S CHECK - FORWARD CARGO FLOOR PANEL 131CF CRACKED BETWEEN FR24 TO FR27, Y1292.  REPLACED FORWARD CARGO FLOOR PANEL 131CF IAW A320 SRM 53-02-00.
